# SDR DALA2025062504769

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,385 hours, 30,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169,  WEAR BONDED BUSHINGS ON UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM OF PASSENGER CREW DOOR 831.   REPLACED BUSHES ON UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM OF PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-21-400- 001-A AS PER A320 FAM AMM 52-11-21-000-001-A AND AS PER A320 FAM AMM-52-10-00-915-001-A.
